# SDR 05FDEA03810

- Difficulty date: November 14, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Repair
- Condition: Proper
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER T/E FOUND NR 1 OLD REPAIR ON UPPER SURFACE AT XE 99.195.  THE MEASURE 24'' LONG 5.5'' LARGE.  PERFORMED INSPECTION ON SKIN REPAIR DOUBLER IAW EA NR 8-5510-63525, FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO NR 8-5100-7-5001 E3 P2.
